Search Results

There are 14356 results for: content related to: Bayesian calculation of optimal burn-in time using the joint criteria of cost and delivered reliability

  1. State-feedback disturbance attenuation for polytopic LPV systems with input saturation

    International Journal of Robust and Nonlinear Control

    Volume 20, Issue 8, 25 May 2010, Pages: 899–922, Sung Wook Yun, Yun Jong Choi and PooGyeon Park

    Version of Record online : 27 JUL 2009, DOI: 10.1002/rnc.1479

  2. Adaptive control for nonlinear uncertain systems with actuator amplitude and rate saturation constraints

    International Journal of Adaptive Control and Signal Processing

    Volume 23, Issue 1, January 2009, Pages: 73–96, Alexander Leonessa, Wassim M. Haddad, Tomohisa Hayakawa and Yannick Morel

    Version of Record online : 18 SEP 2008, DOI: 10.1002/acs.1065

  3. Algorithms by design: A new normalized time-weighted residual methodology and design of a family of energy–momentum conserving algorithms for non-linear structural dynamics

    International Journal for Numerical Methods in Engineering

    Volume 79, Issue 9, 27 August 2009, Pages: 1094–1146, S. U. Masuri, A. Hoitink, X. Zhou and K. K. Tamma

    Version of Record online : 23 MAR 2009, DOI: 10.1002/nme.2592

  4. Mathematical analysis and numerical study to free vibrations of annular plates using BIEM and BEM

    International Journal for Numerical Methods in Engineering

    Volume 65, Issue 2, 8 January 2006, Pages: 236–263, J. T. Chen, S. Y. Lin, I. L. Chen and Y. T. Lee

    Version of Record online : 6 OCT 2005, DOI: 10.1002/nme.1498

  5. Convergence analysis of a balancing domain decomposition method for solving a class of indefinite linear systems

    Numerical Linear Algebra with Applications

    Volume 16, Issue 9, September 2009, Pages: 745–773, Jing Li and Xuemin Tu

    Version of Record online : 12 MAR 2009, DOI: 10.1002/nla.639

  6. Shape Constrained Non-parametric Estimators of the Baseline Distribution in Cox Proportional Hazards Model

    Scandinavian Journal of Statistics

    Volume 40, Issue 3, September 2013, Pages: 619–646, HENDRIK P. LOPUHAÄ and GABRIELA F. NANE

    Version of Record online : 11 APR 2013, DOI: 10.1002/sjos.12008

  7. Parameter identifiability with Kullback–Leibler information divergence criterion

    International Journal of Adaptive Control and Signal Processing

    Volume 23, Issue 10, October 2009, Pages: 940–960, Badong Chen, Jinchun Hu, Yu Zhu and Zengqi Sun

    Version of Record online : 5 NOV 2008, DOI: 10.1002/acs.1078

  8. Does the loss of regularity really appear?

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 10, 15 July 2009, Pages: 1246–1268, Xiaojun Lu and Michael Reissig

    Version of Record online : 7 NOV 2008, DOI: 10.1002/mma.1086

  9. Convergence of control performance by unfalsification of models—levels of confidence

    International Journal of Adaptive Control and Signal Processing

    Volume 15, Issue 5, August 2001, Pages: 471–502, S. M. Veres

    Version of Record online : 27 JUL 2001, DOI: 10.1002/acs.685

  10. Reduced basis approximation and a posteriori error estimation for stress intensity factors

    International Journal for Numerical Methods in Engineering

    Volume 72, Issue 10, 3 December 2007, Pages: 1219–1259, D. B. P. Huynh and A. T. Patera

    Version of Record online : 25 MAY 2007, DOI: 10.1002/nme.2090

  11. Existence of solutions to a phase transition model with microscopic movements

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 11, 30 July 2009, Pages: 1345–1369, Eduard Feireisl, Hana Petzeltová and Elisabetta Rocca

    Version of Record online : 7 NOV 2008, DOI: 10.1002/mma.1089

  12. Global optimization for robust control synthesis based on the Matrix Product Eigenvalue Problem

    International Journal of Robust and Nonlinear Control

    Volume 11, Issue 9, 30 July 2001, Pages: 857–878, Yuji Yamada and Shinji Hara

    Version of Record online : 10 MAY 2001, DOI: 10.1002/rnc.581

  13. Stability and H performance of multiple-delay systems with successive delay components

    International Journal of Adaptive Control and Signal Processing

    Volume 24, Issue 8, August 2010, Pages: 643–656, Ge Guo

    Version of Record online : 13 JAN 2010, DOI: 10.1002/acs.1157

  14. Mathematical analysis of a viscoelastic problem with temperature-dependent coefficients—Part I: Existence and uniqueness

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 13, 10 September 2007, Pages: 1545–1568, Patricia Barral, M. Cristina Naya-Riveiro and Peregrina Quintela

    Version of Record online : 18 APR 2007, DOI: 10.1002/mma.875

  15. Indirect adaptive control of a class of marine vehicles

    International Journal of Adaptive Control and Signal Processing

    Volume 24, Issue 4, April 2010, Pages: 261–274, Yannick Morel and Alexander Leonessa

    Version of Record online : 15 MAY 2009, DOI: 10.1002/acs.1128

  16. Asymptotic behaviour for a two-dimensional thermoelastic model

    Mathematical Methods in the Applied Sciences

    Volume 30, Issue 5, 25 March 2007, Pages: 549–566, M. Fabrizio, B. Lazzari and J. M. Rivera

    Version of Record online : 22 DEC 2006, DOI: 10.1002/mma.798

  17. Mixed finite element method for coupled thermo-hydro-mechanical process in poro-elasto-plastic media at large strains

    International Journal for Numerical Methods in Engineering

    Volume 64, Issue 5, 7 October 2005, Pages: 667–708, Xikui Li, Zejia Liu and R. W. Lewis

    Version of Record online : 23 AUG 2005, DOI: 10.1002/nme.1469

  18. A new method for Stokes problems with circular boundaries using degenerate kernel and Fourier series

    International Journal for Numerical Methods in Engineering

    Volume 74, Issue 13, 25 June 2008, Pages: 1955–1987, Jeng-Tzong Chen, Chia-Chun Hsiao and Shyue-Yuh Leu

    Version of Record online : 23 NOV 2007, DOI: 10.1002/nme.2240

  19. An iterative regularization method in estimating the unknown energy source by laser pulses with a dual-phase-lag model

    International Journal for Numerical Methods in Engineering

    Volume 76, Issue 1, 1 October 2008, Pages: 108–126, Cheng-Hung Huang and Chien-Yu Lin

    Version of Record online : 25 FEB 2008, DOI: 10.1002/nme.2325

  20. Non-parametric Estimation of Tail Dependence

    Scandinavian Journal of Statistics

    Volume 33, Issue 2, June 2006, Pages: 307–335, RAFAEL SCHMIDT and ULRICH STADTMÜLLER

    Version of Record online : 24 NOV 2005, DOI: 10.1111/j.1467-9469.2005.00483.x